Petra Tadić
Petra Tadić
Bilinmeyen bağlantı
unipu.hr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Injectivity of the specialization homomorphism of elliptic curves
I Gusić, P Tadić
Journal of Number Theory 148, 137-152, 2015
212015
Injectivity of the specialisation homorphism of elliptic curves
I Gusic, P Tadic
21*
A remark on the injectivity of the specialization homomorphism
I Gusic, P Tadic
Glasnik matematicki 47 (67), 265-275, 2012
152012
On arithmetic progressions on Pellian equations
A Dujella, A Pethő, P Tadić
Acta Mathematica Hungarica 120 (1-2), 29-38, 2007
122007
Triples which are D (n)-sets for several n's
N Adžaga, A Dujella, D Kreso, P Tadić
Journal of number theory, 2018
92018
On the family of elliptic curves Y^ 2= X^ 3-T^ 2X+ 1
P Tadic
Glasnik matematički 47 (1), 81-93, 2012
92012
Elliptic curves with torsion group Z/6Z
A Dujella, JC Peral, P Tadić
Glasnik matematički 51 (2), 321-333, 2016
72016
The rank and generators of Kihara’s elliptic curve with torsion over
A Dujella, I Gusić, P Tadić
Proceedings of the Japan Academy, Series A, Mathematical Sciences 91 (8 …, 2015
62015
The rank of certain subfamilies of the elliptic curve Y^ 2= X^ 3-X+ T^ 2
P Tadić
Annales Mathematicae et Informaticae 40, 145-153, 2012
42012
Triples which are D (n)-sets for several n's
A Dujella, N Adžaga, D Kreso, P Tadić
Analytic Number Theory and Related Areas, 2017
2017
A criterion for injectivity of the specialization homomorphism of elliptic curves and its applications
P Tadić
Computational Aspects of Diophantine Equations, 2016
2016
On the injectivity of the specialization homomorphism
P Tadić, I Gusić
5th Croatian Mathematical Congress, 2012
2012
A quadratic twist of the elliptic curve y^ 2= x (x-1)(x-lambda)
P Tadić, L Lasić, I Gusić
Journal of Combinatorics and Number Theory 4 (1), 67-76, 2012
2012
Ranks of families of elliptic curves and applications to Diophantine problems
P Tadić
Prirodoslovno-matematički fakultet-Matematički odsjek, Sveučilište u Zagrebu, 2011
2011
Rangovi familija eliptičkih krivulja i primjene na diofantske probleme
P Tadić
2011
Practicum of Informatics I
V Grbavac
doik, 2009
2009
Methods for computing the rank of elliptic curves over Q (T)
P Tadić
Prirodoslovno-matematički fakultet-Matematički odjel, Sveučilište u Zagrebu, 2006
2006
Metode računanja ranga eliptičkih krivulja nad Q (T)
P Tadić
2006
Mordell's theorem
P Tadić
PMF-Matematički odjel, Sveučilište u Zagrebu, 2003
2003
Mordellov teorem
P Tadić
2003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20